| Model Number |
AVEA |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: 81 other - the suspect device was not returned for evaluation.The unit was not returned; therefore a definitive root cause could not be determined.However, the buyer was recommended to double-check the connection between the front panel wire and the epm board.If that is acceptable and reseating does not resolve the issue, then the epm board must be replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned.
Event or Problem Description
It was reported to vyaire medical that the avea ventilator is not detecting the connected hot wire flow sensor on the front panel.The unit is on an unstable neonate patient.The customer confirmed that there was no patient harm associated with the reported event.